Skip to main content

User Reviews for Paliperidone to treat Depression

Also known as: Invega, Invega Sustenna, Invega Trinza, Invega Hafyera

Paliperidone has an average rating of 3.9 out of 10 from a total of 9 ratings for the treatment of Depression. 22% of reviewers reported a positive effect, while 56% reported a negative effect.

Paliperidone Rating Summary

3.9/10 average rating

9 ratings from 12 user reviews.

Compare all 189 medications used in the treatment of Depression.

10
11%
9
11%
8
0%
7
0%
6
11%
5
11%
4
0%
3
0%
2
0%
1
56%

Reviews for Paliperidone

danimp711 · Taken for 1 to 6 months August 8, 2019

“Honestly this has ruined my IQ, personality and I am left to have no thoughts or emotions. I was detained and sectioned (2) in London and subsequently misdiagnosed as psychotic - despite the fact that there were clear signs that I was already depressed, but I was not having hallucinations nor hearing voices. Does anyone know if the effects of this drug go away? or if my brain will function the way it used to ? I don't know what to do.”

1 / 10
Was this helpful?YesNo
Nancy · Taken for 1 to 6 months March 28, 2019

“Hi, I was forced to take this drug 3 times @ 39 mg per shot. My last shot was given about 6 months back. I was actually misdiagnosed. I was suffering with depression my family doc forced this drug onto me. Terrible side effects - my speech became slurry, there was neck stiffness, watering of the eyes, sleepiness and dullness existed throughout the day, excessive salivation, difficulty in walking, memory loss, loss of libido, amennorhea and most of all terrible weight gain. I gained 20 lbs already and I feel I am still gaining weight. I could recover from other symptoms with the help of a smarter doctor but not the weight gain. Anyone please suggest me if you lost weight after stopping this drug and if so how long did you take. I am a physically active person who is originally thin built.”

1 / 10
Was this helpful?YesNo
Unhappy1234 November 21, 2017

“I was given this drug after suffering a stressful episode from PTSD trauma. I don't think it is for PTSD. As soon as I got injected with this drug I had a horrible feeling of extreme restlessness. I could not sit still and felt the need to be constantly moving. It was horrible and then my cholesterol and prolactin both became elevated. I talked to the doctor about this and she took me seriously. My hand has began contracting and relaxing against my will. It wants to make a fist constantly. My doctor will be switching me to abilify and off of this horrible drug. It has caused me a lot of suffering and problems. It was also making me lactate. I'm very upset to have been put on this drug. It hurt me a lot.”

Was this helpful?YesNo
Don't ever allow chemical rape · Taken for 1 to 6 months August 18, 2017

“I gain 60 pounds in 45 days of this med. I had many side effects of which was listed on website. You name it, I basically had it. Made me crazy, majorly depressed etc. This is the worst medication I've ever received and it was given by a Dr whom never called my shrinks, my past Dr's of long term status nor even my personal family. This drug states blood work etc is required to be done before issued.”

Was this helpful?YesNo
Bear November 23, 2019

“It's not for me. This medication didn't do much for me at first, but three weeks after use I was bumped up from 3 mg to 6 mg, and a week later it caused me, a 25 year old male, to completely stop manufacturing sperm, develop tender breasts, and ultimately made me extremely depressed. It's as if my testosterone has been shut off. I'm ceasing use now. Just thankful that I haven't started lactating.... I hope! O_O”

1 / 10
Was this helpful?YesNo
LooseWheelNut · Taken for less than 1 month February 13, 2021

“This drug gave me akathisia, it caused my to be basically bed ridden and the symptoms have not yet gone away 2 months after taking it. I'm scared this thing will never end, do NOT take this drug unless you want to feel like an emotionless zombie that can't stop moving about”

1 / 10
Was this helpful?YesNo
vet one of millions October 20, 2015

“I had two half injections of this medication to treat my depression. I experienced many of the side effects that are listed. Some of those include discharge from my breast, missed menstrual cycle, weight gain, and other funny feelings to my body. Upon experiencing these side effects I decided that this medication was not for me.”

5 / 10
Was this helpful?YesNo

Frequently asked questions

Momma junks July 14, 2015

“One doc put me on 1 1/2 every day at first and about a year later reduced it to 1/ 1/2 every other night. Then she quit and a nurse practitioner put me on 3mg every night in May which increased my motivation but by now July my concentration is worse. And my anxiety is back. But I attribute that to her increasing my Cymbalta from 30 to 60 mg which was tried before and didn't work. So 4 days ago I went back on 30 and my anxiety has settled down.”

6 / 10
Was this helpful?YesNo
Was November 20, 2021

“I have an undiagnosed disorder. On this med it was as if someone was let loose with a soldering iron in my brain, things that might appear totally unrelated to most started to appear to myself as totally connected, even dependant on one another, which had led to odd behavior like feeling the need to turn the light switch on three times before entering a room. As with every antipsychotic the list of side effects made the drug useless”

1 / 10
Was this helpful?YesNo
No0ne · Taken for 1 to 6 months August 10, 2018

“Don't let them inject you this POISON”

Was this helpful?YesNo
Anonymous October 15, 2009

Invega (paliperidone): “This medication after one day of use helped me become more productive and happier in myself.”

10 / 10
Was this helpful?YesNo
darren · Taken for 1 to 6 months October 24, 2021

“Tried 100mg but felt like awful but now on 75mg and a month later feel much better. It helps ease my anxiety and regulate my mood and eliminate my psychosis.”

9 / 10
Was this helpful?YesNo

This information is not intended to endorse any particular medication. While these reviews may be helpful, they are not a substitute for the expertise, knowledge and judgement of healthcare professionals.